# SDR 4VAA20230723007

- Difficulty date: July 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N505JA
- Make and model: Saab 2000SAAB
- Aircraft serial: 005
- Aircraft time: 35,477 hours, 35,030 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING FLIGHT THE LEFT MAIN LANDING GEAR DOORS (BOTH DOORS) WERE NOT CLOSING AFTER GEAR EXTENSION. THE AIRCRAFT LANDED WITHOUT INCIDENT AT ITS INTENDED DESTINATION. MAINTENANCE CLEANED AND LUBED THE LEFT HAND MAIN LANDING GEAR FORWARD ACTUATING RODS. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
